Volume 28, Issue 3
Weighted Estimates for Multivariate Hausdorff Operators

Yanling Sun & Yinsheng Jiang

Anal. Theory Appl., 28 (2012), pp. 278-285

Published online: 2012-10

Preview Full PDF 370 1281
Export citation
  • Abstract

In this paper, some weighted estimates for the multivariate Hausdorff operatorsare obtained. It is proved that themultivariateHausdorff operators are bounded on L^p spaceswith power weights, which is based on the boundedness of multivariate Hausdorff operatorson Herz spaces, and are bounded on weighted L^p spaces with the weights satisfying thehomogeneity of degree zero.

  • Keywords

multivariate Hausdorff operator weighted L^p space Herz space

  • AMS Subject Headings

42B25 42B35

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-28-278, author = {Yanling Sun and Yinsheng Jiang}, title = {Weighted Estimates for Multivariate Hausdorff Operators}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {3}, pages = {278--285}, abstract = {In this paper, some weighted estimates for the multivariate Hausdorff operatorsare obtained. It is proved that themultivariateHausdorff operators are bounded on L^p spaceswith power weights, which is based on the boundedness of multivariate Hausdorff operatorson Herz spaces, and are bounded on weighted L^p spaces with the weights satisfying thehomogeneity of degree zero.}, issn = {1573-8175}, doi = {https://doi.org/10.3969/j.issn.1672-4070.2012.03.008}, url = {http://global-sci.org/intro/article_detail/ata/4563.html} }
TY - JOUR T1 - Weighted Estimates for Multivariate Hausdorff Operators AU - Yanling Sun & Yinsheng Jiang JO - Analysis in Theory and Applications VL - 3 SP - 278 EP - 285 PY - 2012 DA - 2012/10 SN - 28 DO - http://dor.org/10.3969/j.issn.1672-4070.2012.03.008 UR - https://global-sci.org/intro/article_detail/ata/4563.html KW - multivariate Hausdorff operator KW - weighted L^p space KW - Herz space AB - In this paper, some weighted estimates for the multivariate Hausdorff operatorsare obtained. It is proved that themultivariateHausdorff operators are bounded on L^p spaceswith power weights, which is based on the boundedness of multivariate Hausdorff operatorson Herz spaces, and are bounded on weighted L^p spaces with the weights satisfying thehomogeneity of degree zero.
Yanling Sun & Yinsheng Jiang. (1970). Weighted Estimates for Multivariate Hausdorff Operators. Analysis in Theory and Applications. 28 (3). 278-285. doi:10.3969/j.issn.1672-4070.2012.03.008
Copy to clipboard
The citation has been copied to your clipboard